I’ll also mention I had my first reaction to a treatment. Yesterday at the cancer center, on the last little baggie of poisonous-to-me cancer killer juice, my fingers began to have pinpricks, then my feet. Then I had a fifteen minute hot-flash, some trouble breathing and my tongue suddenly felt two sizes too big. By this time I figured I ought to get a nurse involved. They turned off the little baggie, fanned me, and gave me a supra-shot of Benadryl. I think it was Benadryl; then again I wasn’t thinking very clearly at the time. When things calmed down I had to wait for 40 minutes and assure the nurse I was capable of driving myself home. In the meantime, I was told I had a typical reaction and the culprit element in my chemotherapy cocktail will be changed for the last three treatments. When the nurse was finally convinced of my sound-mind and dexterous self, I was free to go. On the way out I pretended to stumble for a few steps in front of the nurses’ station. They didn’t appreciate that very much at all, but I thought it was funny.
p.s. -- In October I’ve had 417 original page views. That’s a new record. Woo-hoo!